MAUDE Adverse Event Report: XIAMEN WOELD GEAR SPORTS GOODS DRIVE; BED

XIAMEN WOELD GEAR SPORTS GOODS DRIVE; BED
Model Number P750
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a bed.The device has not been returned for evaluation.A follow-up will be submitted when additional data is available.The user hit the bed with while using her power chair.We do not know the make or model number of the power chair.The user.The end-user has been given a bariatric rented bed.She hit the lower part on the side of the bed while in her power wheelchair.She received two incisions to bilat legs which required numerous sutures to bilateral lower legs.The service provider returned the device frame back to their warehouse for an extensive analysis with the area with their service techs.The technicians could not find anything wrong or unusual on the frame.Though they cannot be certain how it happened, they believe the event must have occurred related to the patient's power chair and how it was being handled.

Brand Name
DRIVE
Common Device Name
BED
Manufacturer (Section D)
XIAMEN WOELD GEAR SPORTS GOODS
27-29 n 2nd rd
fujian, xiamen 36102 2
CH  361022
MDR Report Key12698026
Report Number2438477-2021-00061
Device Sequence Number19759534
Product Code OSI
UDI-Device Identifier00822383003078
UDI-Public00822383003078
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2021
Report Date (Section F) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberP750
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/04/2021
Device Age15 MO
Event Location Nursing Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA10/26/2021